# SDR CALA2015061593912

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 100,379 hours, 15,759 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SCAPE SQUIB TEST 1 LIGHT DOES NOT ILLUMINATE WHEN TEST BUTTON PUSHED.  DURING ETOPS PDC CHECK.  FOUND NO VOLTAGE AT K1 RELAY.  REPLACED BATTERY PACK ASSEMBLY M961, M962 & TIME DELAY MODULE M1 IN MODULE M1135.  SQUIB TEST CHECKED GOOD.
